# SDR ASAA2014122810090

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,993 hours, 8,994 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: F/O Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR ON CAPTAIN`S SIDE AND F/O HAS A DIFFERENT PICTURE.     F/O'S SIDE PAINTS GROUND CLUTTER THE ENTIRE TIME.  HAD BOTH ON AUTO WITH THE SAME RANGE SELECTED.  ACFT GROUNDED.  RESET SYSTEM, GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-43-00-710-802-001.  NO HISTORY LAST 30 DAYS.
